# SDR USAA960362

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 520-540
- Part time: 34,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH CORRODED AREA STRINGER 26R BS 520-540.  INSTALLED STRINGER REPAIR, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
